Please use this identifier to cite or link to this item: https://digital.lib.ueh.edu.vn/handle/UEH/56286
Full metadata record
DC FieldValueLanguage
dc.contributor.authorLe Thi Phuong Ngoc-
dc.contributor.otherNguyen Huu Nhan-
dc.contributor.otherTran Minh Thuyet-
dc.contributor.otherNguyen Thanh Long-
dc.date.accessioned2017-11-03T10:13:49Z-
dc.date.available2017-11-03T10:13:49Z-
dc.date.issued2013-
dc.identifier.issn1229-1595 (Print), 2466-0973 (Online)-
dc.identifier.urihttp://nfaa.kyungnam.ac.kr/journal-nfaa/index.php/NFAA/article/view/210/189-
dc.identifier.urihttp://digital.lib.ueh.edu.vn/handle/UEH/56286-
dc.description.abstractMotivated by the well-posedness results in [Nonlinear Anal. Ser. B: RWA. 4(3) (2003), 483, 501; Nonlinear Anal. Ser. B: RWA. 11(5) (2010), 3453-3462] for the models describing the propagation of high frequency electromagnetic waves in nonlinear dielectric media, because of their mathematical context, we study a similar model and prove results about existence, uniqueness, the asymptotic behavior and an asymptotic expansion of the solution up to order N in a small parameter λ with error λ^{N+½}en
dc.formatPortable Document Format (PDF)-
dc.language.isoeng-
dc.publisherKyungnam University Press-
dc.relation.ispartofNonlinear Functional Analysis and Applications-
dc.relation.ispartofseriesVol. 18, No. 4-
dc.rightsKyungnam University Press-
dc.subjectNonlinear wave equationsen
dc.subjectFaedo-Galerkin methoden
dc.subjectLinear recurrent sequenceen
dc.subjectAsymptotic behavioren
dc.subjectAsymptotic expansionen
dc.titleA nonlinear wave equation associated with a nonlinear integral equationen
dc.typeJournal Articleen
dc.format.firstpage545-
dc.format.lastpage578-
ueh.JournalRankingABDC-
item.openairetypeJournal Article-
item.cerifentitytypePublications-
item.fulltextOnly abstracts-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextnone-
item.languageiso639-1en-
Appears in Collections:INTERNATIONAL PUBLICATIONS
Show simple item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.